# SDR UALA2010091403421

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 80,101 hours, 12,865 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BURNING ODOR IN CABIN.   ACCOMPLISHED INSP OF MID GALLEY AREA. FOUND MELTED PLASTIC IN WARMING OVEN W41. CLEANED OVEN, OPS CHECK NORMAL.
